Weights of modular representations
Matematičeskie zametki, Tome 11 (1972) no. 4, pp. 397-402
Cet article a éte moissonné depuis la source Math-Net.Ru
Jordan–Hölder series of $p$-representations of Lie algebras of classical type are studied in this note.
@article{MZM_1972_11_4_a5,
author = {A. N. Rudakov},
title = {Weights of modular representations},
journal = {Matemati\v{c}eskie zametki},
pages = {397--402},
year = {1972},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_11_4_a5/}
}
A. N. Rudakov. Weights of modular representations. Matematičeskie zametki, Tome 11 (1972) no. 4, pp. 397-402. http://geodesic.mathdoc.fr/item/MZM_1972_11_4_a5/